# SDR YHLR200200001

- Difficulty date: October 10, 2002
- Submitted: October 10, 2002
- Operation: General aviation
- Aircraft: N854PD
- Make and model: Amrgen AA5B
- Aircraft serial: AA5B0854
- System (JASC): 3497 · Navigation System Wiring
- Part: Connector
- Part number: 2055612
- Condition: Arced
- Location: Gps System
- Stage of operation: CR
- How discovered: C
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT OWNER STATED THAT UNIT QUIT WORKING IN FLIGHT. REMOVED GPSCOMM FROM TRAY AND FOUND THAT PINS 21 & 25 HAD ARCED. FOUND THAT GPSCOMM WAS NOT SEATED PROPERLY IN TRAY AT TIME OF ORIGINAL INSTALLATION BY GULF COAST AVIONICS. REPLACED CONNECTOR & DAMAGED PINS 21 & 25. THIS COULD HAVE BEEN PREVENTED IF THE ORIGINAL INSTALLER (GULF COAST AVIONICS) HAD VERIFIED THAT THE UNIT WAS SEATED PROPERLY & CORRECTLY IN THE TRAY.
